MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF2433
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Vascular Dissection (3160)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient referenced in this event file is enrolled in the tgr23-02tb together aortic registry and information regarding this event was gathered from the imedidata rave clinical study database (csd).Gore has reached out to the study site for more information on the event and device identification, answers pending.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore from the imedidata study database: on (b)(6) 2025, during an index procedure of an aneurysm repair, a patient suffered a dissection of the right external iliac artery (eia) with acute ischemia, related to the use of a gore® dryseal flex introducer sheath.The patient underwent on (b)(6) 2025, resection of the common femoral artery and the right eia with retrograde stenting in the right eia.The patient recovered.
 
Additional Manufacturer Narrative
Updated d4.Updated d10: concomitant medical products: (relevant associated devices used with the device being reported on): gore® tag® thoracic branch endoprosthesis, gore® tag® conformable thoracic stent graft with active control system.Updated h4.Updated h6: added health effect - clinical code e0509.Replaced medical device problem code a24 with a0101.Added type of investigation code b14, b17, and b11.Updated investigation findings code to c19, code c21 is no longer applicable.Updated investigation conclusions code to d15 and d12, code d16 is no longer applicable.Gore reviewed the results of the review of the device history records performed by creganna for the reported lot number, which showed that the release criteria had been met.The device was not returned.Therefore, a device evaluation could not be performed.No pre-procedure imaging measurements were reported.No follow-up imaging reported.The sizing of the device in relation to the patients' anatomy in therefore unknown.The available information reported in the complaint does not reasonably suggest a potential malfunction or product packaging and/or labeling issue has occurred.Based on the incident description and the subsequent investigation, no further information was provided to gore, we are unable to determine the cause of this incident and assign a root cause.The gore® dryseal flex introducer sheath instructions for use (ifu) list adverse events that may occur and / or require intervention include, but are not limited to: embolization (micro or macro) with transient or permanent ischemia, vascular trauma (i.E., dissection, rupture, perforation, tear, etc.).

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23546793
Report Number3007284313-2025-04363
Device Sequence Number15773956
Product Code DYB
UDI-Device Identifier00733132630950
UDI-Public(01)00733132630950(17)280408
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF2433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS.; SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight66 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American